SEARCH

SEARCH BY CITATION

Cited in:

CrossRef

This article has been cited by:

  1. 1
    Svajūnas Sajavičius, Radial basis function method for a multidimensional linear elliptic equation with nonlocal boundary conditions, Computers & Mathematics with Applications, 2014, 67, 7, 1407

    CrossRef

  2. 2
    N. Mai-Duy, T. Tran-Cong, Compact local integrated-RBF approximations for second-order elliptic differential problems, Journal of Computational Physics, 2011, 230, 12, 4772

    CrossRef

  3. 3
    N. Mai-Duy, T. Tran-Cong, A numerical study of 2D integrated RBFNs incorporating Cartesian grids for solving 2D elliptic differential problems, Numerical Methods for Partial Differential Equations, 2010, 26, 6
  4. 4
    N. Mai-Duy, T. Tran-Cong, Integrated radial-basis-function networks for computing Newtonian and non-Newtonian fluid flows, Computers & Structures, 2009, 87, 11-12, 642

    CrossRef